# SDR ASAA2014032007271

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 47,173 hours, 21,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 00070807
- Condition: Overheated
- Location: Aft Galley
- Part time: 44,987 hours, 19,900 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT GALLEY OVEN NR 2 OVERHEATED EVEN THOUGH IT HAD BEEN TURNED OFF FOR ABOUT 45 MINUTES.  IT WAS GLOWING RED INSIDE IN THE SIDE PANELS.  VERY LITTLE SMOKE WAS PRESENT WHEN THE OVEN DOOR WAS OPENED BUT THERE WAS INTENSE HEAT.  THE FOOD IN THE OVEN TRAY WAS NOT GETTING BURNED. HALON EXTINGUSHER WAS DISCHARGED INTO THE OVEN. OVEN DOOR WAS THEN CLOSED AND REMAINED CLOSED. ALL AFT GALLEY CIRCUIT BREAKER WERE PULLED AS SOON AS THE OVERHEAT WAS DETECTED AND BEFORE THE HALON WAS DISCHARGED. OVEN AND TFS SURROUNDING BINS WERE REPORTED TO REMAIN VERY HOT.  ACFT GROUNDED.  DIVERSION TIME: 28 MINUTES.  INSTALLED NEW OVEN IAW REF 25-30-01MM AFT GALLEY DOUBLE OVEN CKS NORMAL. OPS CKD NORMAL FOR .5 HR.
